# SDR USAA990704

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654581945
- Condition: Cracked
- Location: Nlg Ww
- Part time: 44,417 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A RON VISUAL INSPECTION, FOUND A 3 INCH CRACK AT NOSE GEAR GUSSET ANGLE.  REPLACED WITH IDENTICAL PART PER SRM 51-10-6.  (M)
